Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 16, NWS Melbourne, FL

April 11, 2024Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 11, 2024, 1:43 PM EDT for Volusia County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2024, 1:43 PM EDT (17:43 UTC)
Expired
Apr 11, 2024, 2:00 PM EDT
In force
17 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Volusia County, FL

The radar

The Jacksonville radar (KJAX), 136 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 7:32 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS52 KMLB 111743
SVRMLB
FLC127-111830-
/O.NEW.KMLB.SV.W.0016.240411T1743Z-240411T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
143 PM EDT Thu Apr 11 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Volusia County in east central Florida...

* Until 230 PM EDT.

* At 143 PM EDT, a severe thunderstorm was located near Pierson,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Daytona Beach, Ormond Beach, Holly Hill, Pierson, and Barberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2943 8108 2923 8098 2918 8146 2932 8147
      2934 8142 2926 8142 2927 8115 2941 8116
      2943 8110
TIME...MOT...LOC 1743Z 248DEG 51KT 2926 8140 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
2 follow-up statements
880 
WWUS52 KMLB 111754
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
154 PM EDT Thu Apr 11 2024

FLC127-111830-
/O.CON.KMLB.SV.W.0016.000000T0000Z-240411T1830Z/
Volusia FL-
154 PM EDT Thu Apr 11 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN VOLUSIA COUNTY...

At 154 PM EDT, a severe thunderstorm was located 9 miles west of
Ormond-By-the-Sea, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ormond Beach, Ormond-By-the-Sea, and Ormond Beach Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a small interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2943 8108 2928 8101 2927 8115 2936 8115
      2940 8116 2941 8115 2943 8111
TIME...MOT...LOC 1754Z 248DEG 51KT 2932 8123 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
971 
WWUS52 KMLB 111800
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
200 PM EDT Thu Apr 11 2024

FLC127-111809-
/O.CAN.KMLB.SV.W.0016.000000T0000Z-240411T1830Z/
Volusia FL-
200 PM EDT Thu Apr 11 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VOLUSIA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are 
still possible with this thunderstorm.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

LAT...LON 2943 8108 2928 8101 2927 8115 2936 8115
      2940 8116 2941 8115 2943 8111
TIME...MOT...LOC 1757Z 248DEG 51KT 2935 8115 

$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:46 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 11, 10:46 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1046 AM EDT Thu Apr 11 2024

...New UPDATE, AVIATION, PREVIOUS DISCUSSION...

.UPDATE...
Issued at 943 AM EDT Thu Apr 11 2024

Local satellite and radar imagery show scattered to numerous
showers with isolated strong to severe storms over northern
Florida to the northwest of Lake and Volusia counties. It's
already breezy to windy with winds currently gusting to 30-40mph
from the south-southwest. The 10Z XMR sounding indicated CAPE
only at 500 J/kg and relatively low lapse rates, but 0-3km SRH at
386 m^2/s^2, and high bulk shear at 60 kts, as well as 40kt
southwesterly winds at 850mph. Hi-res guidance continues to
indicate increasing instability into the afternoon with MLCAPE
~800-1,600 J/kg, SCP at 4-10 N of Melbourne and 2-4 to the south,
in addition to STP at 2-4 N of Melbourne and 0-2 to the south. The
primary hazards associated with any strong to severe storms this
afternoon will be damaging wind gusts up to 60-70mph (15% chance
in the Slight Risk), frequent lightning strikes, and moderate to
heavy rainfall. Temperatures aloft are relatively warm at -7 to
-8C which suggests the hail threat is minimal today, however small
hail cannot be ruled. Additionally, a brief tornado is possible
(2-5%) in the areas outlooked for severe weather.

For this reason, areas along and north of I-4 have been outlooked
in a Slight Risk for severe weather today. Areas to the south of
I-4 to a line from Melbourne to northern Okeechobee County have
been highlighted in a Marginal Risk. The main line of showers and
strong to severe lightning storms moving east across east central
Florida is forecast from 1pm to 4PM north of I-4, 2-6pm between
I-4 and Melbourne, and from 5 to 9pm to the south of Melbourne and
northwest Okeechobee county. A Slight Risk for severe storms has
been outlooked over areas along and north of I-4. The threat for
severe storms will diminish into the evening hours as the front
moves across the Treasure Coast with upper level support and the
greatest instability remaining to the north. Rain chances will
dwindle this evening and into the overnight hours across the
Treasure Coast. High temperatures are forecast to reach the mid
80s to low 90s under cloudy skies.

&&

.AVIATION...
(12Z TAFs)
Issued at 943 AM EDT Thu Apr 11 2024

Poor to hazardous conditions are forecast with MVFR/IFR ceilings
and wind gusts up to 35-40kts from the south-southwest this
afternoon. Strong to severe storms (mainly north of KVRB) with
TEMPO groups for TSRA exist this afternoon from 18-23Z. VFR
conditions are expected to return from KLEE to KSUA after 21-01Z.

&&

.PREVIOUS DISCUSSION...
Issued at 333 AM EDT Thu Apr 11 2024

Tonight...The front is forecast to reach the Treasure Coast by the
evening hours, with PoPs up to 30-40% persist through around
midnight. The front will be continuing to lose strength as it moves
southward, as the best dynamics pull away from the area, with just a
few lightning storms left by this time. Gusty winds will remain a
concern, as storms will be quick-moving at around 40-45kts, but the
overall severe threat looks to be low by this time. Behind the
front, dry conditions prevail, as northwesterly winds diminish to 5-
10mph by daybreak. Overnight lows in the upper 50s to lower 60s,
though normally cooler spots in Lake and Volusia Counties could see
the mid-50s.

Friday-Sunday... An upper level trough over the Great Lakes region
on Friday will shift east and northward into the Northeast US by
Saturday, and moving out into the Atlantic off the Canadian coast by
Sunday. A dry post-frontal trough will move through the local area
Friday afternoon and into the evening. Surface high pressure will
build eastward over the Deep south on Saturday, shifting offshore
the Florida eastern coast on Sunday. Locally, winds will decrease
and veer west-northwest on Friday as the cold front across South
Florida continues to move southward, with winds veering onshore
briefly along the coast as the dry post-frontal trough pushes
through. Winds will then veer northeast on Saturday as the high
pressure builds in, with speeds around 10-15 mph and gusts of 20 to
25mph possible into the afternoon, before winds veer east to
southeast on Sunday as the high pressure shifts eastwards just off
the eastern Florida coast. Sunny skies and dry conditions will
prevail with temperatures on a slight warming trend through the
weekend. Afternoon highs will be in the upper 70s to low 80s on
Friday, mid to upper 70s east of I-95 and mid 70s to low 80s west of
I-95 on Saturday, and upper 70s to low 80s east of I-95 and low to
mid 80s west of I-95 on Sunday.  Overnight lows will be in the low
to mid 50s Friday and Saturday night, and upper 50s to low 60s east
of I-95 and low to mid 50s west of I-95 on Sunday night.

Monday-Wednesday...Mid and upper level ridge will build across the
GOMEX and over Florida peninsula through mid week, all the while
shifting slightly eastward. Surface high pressure in the western
Atlantic waters will build westward over the Florida peninsula and
into the GOMEX and Deep South through midweek. Locally, winds will
be east to southeast at 10-15mph each afternoon with gusts up to 20
mph possible. Dry conditions will prevail through mid week, with no
mentionable rain chances through the period. Sunny skies will
continue to dominate with temperatures well above normal for this
time of year. Afternoon highs will be in the low to mid 80s east of
I-95 and mid to upper 80s west of I-95 each afternoon, with low 90s
possible in the far western interior on Wednesday. Overnight lows
will be in the mid to upper 50s to low 60s on Monday night, and low
to mid 60s on Tuesday and Wednesday nights.

&&

.MARINE...
Issued at 333 AM EDT Thu Apr 11 2024

Today-Tonight...Hazardous boating conditions into tonight, due to
a strong cold front moving through the area this afternoon.
Southerly winds 20-25kts nearshore and up to 25-30kts offshore
today. Gusts to gale force are forecast offshore north of
Sebastian Inlet, with occasional gusts to gale-force for the
offshore Treasure Coast waters. Seas 6-8ft offshore and 4-6ft
nearshore through the daytime hours. Small Craft Advisories are in
effect for the nearshore zones, as well as the offshore waters
south of Sebastian Inlet through 8PM, with a Gale Warning in
effect for the offshore Brevard and Volusia County waters.

Will see winds veer southwesterly along the front, then
northwesterly tonight behind it. The pressure gradient will ease
after the frontal passage, with winds becoming 15-20kts by
daybreak. A Small Craft Advisory is in effect for the offshore
waters from 8PM to 8AM.

Scattered to numerous showers and storms will accompany the
frontal passage this afternoon, as it moves southward through the
local waters. A few storms could be strong to severe.

Friday- Monday... Poor boating conditions will be possible in the
offshore waters into the early weekend, with boating conditions
improving and becoming favorable into early week. Northwest winds 10-
15 KT on Friday will briefly increase to around 20 KT overnight
before winds become north to northeast on Saturday at 10-15 KT.
Winds will veer east to southeast on Sunday as surface high pressure
moves offshore the eastern Florida coast with winds remaining
southeast into early week. Seas will be 3-5ft on Friday, building up
to 6 ft in the offshore waters on Saturday before subsiding to 2-4ft
on Sunday, and 2-3ft on Monday. No rain chances through the
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  86  58  80  55 /  90   0   0   0
MCO  87  61  80  57 /  90   0   0   0
MLB  90  61  80  57 /  70  20   0   0
VRB  91  61  82  56 /  50  30   0   0
LEE  83  58  79  55 /  90   0   0   0
SFB  88  60  81  55 /  90   0   0   0
ORL  87  61  80  57 /  90   0   0   0
FPR  91  60  81  55 /  50  30   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 3 PM EDT this afternoon for FLZ041-044-141-
     144.

     Wind Advisory until 8 PM EDT this evening for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

AM...Small Craft Advisory until 8 PM EDT this evening for AMZ550-552-
     555.

     Tornado Watch until 3 PM EDT this afternoon for AMZ550.

     Gale Warning until 8 PM EDT this evening for AMZ570-572.

     Small Craft Advisory from 8 PM this evening to 8 AM EDT Friday
     for AMZ570-572.

     Small Craft Advisory until 8 AM EDT Friday for AMZ575.

&&

UPDATE...Fehling
LONG TERM...Sedlock
AVIATION...Fehling
Hazardous weather outlook, Apr 11, 10:00 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1000 AM EDT Thu Apr 11 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-120200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1000 AM EDT Thu Apr 11 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers with isolated to scattered
lightning storms will accompany a cold front moving east-southeast
through the area this afternoon. A few storms could be strong to
severe, especially along and north of the I-4 corridor. The main
hazards will be wind gusts up to 60 to 70 mph, heavy rainfall,
and frequent lightning strikes. However, a tornado cannot be
ruled out north of Melbourne. Storms motion will be to the east-
northeast at around 40 to 60 mph.

The Storm Prediction Center has highlighted areas along and north
of the I-4 corridor in a Slight Risk for severe weather today.
Areas south of I-4 to a line from Melbourne to northern Okeechobee
County have been highlighted in a Marginal Risk. Despite the
diminishing severe threat, gusty winds will remain possible as
storms move through the Treasure Coast this evening.

.HIGH WIND IMPACT...
Southwesterly winds at 20 to 30 mph with gusts up to 40 to 45 mph
are expected today across the east central Florida outside of any
showers or storms. A Wind Advisory is in effect from 10 AM to 8PM
today.

.RIP CURRENT IMPACT...
There will be a Moderate Risk of rip currents at area beaches today.
Also, gusty southerly winds will produce a strong, northward flowing
longshore current, which can push swimmers into deeper water unexpectedly,
making them more susceptible to dangerous rip currents. Always swim
near a lifeguard

.MARINE THUNDERSTORM GUST IMPACT...
Offshore-moving showers and storms along a front this afternoon
will be capable of wind gusts in excess of 34 knots. A few gusts
up to 50 to 55 knots will be possible. Storms will be moving
northeast at 40 to 55 knots.

.WATERSPOUT IMPACT...
A waterspout cannot be ruled out in offshore-moving storms this
afternoon from Melbourne northward.

.WIND AND SEA IMPACT...
Hazardous to dangerous boating conditions are expected into
tonight. Southerly winds 20 to 25 knots nearshore and up to 25 to
30 knots offshore today. Gusts to gale force are forecast offshore
north of Sebastian Inlet, with occasional gusts to gale force for
the offshore Treasure Coast waters. Seas 6 to 9 feet offshore and
4 to 6 feet nearshore through the daytime hours. Small Craft
Advisories are in effect for the nearshore zones, as well as the
offshore waters south of Sebastian Inlet through 8 PM, with a Gale
Warning in effect for the offshore Brevard and Volusia County
waters. Conditions will begin to improve this evening into the
overnight.

.FIRE WEATHER IMPACT...
Near-critical fire weather conditions today, with sustained
southwesterly winds 20 to 30 mph and gusts to 35 to 45 mph.
Dispersion values this afternoon will be excellent and control
issues are likely. Well above normal temperatures are expected
with the upper 80s to lower 90s across much of the area which will
contribute to minimum relative humidity values as low as 45
percent south of I-4.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

At least a moderate risk of rip currents will continue through late
this week.

Poor boating conditions are forecast Friday night into Saturday
evening, especially across the offshore waters, as northerly
winds briefly increase, leading to building seas.

Fire sensitive weather conditions are forecast to continue into
next week as much drier air filters in across the state.

.SPOTTER INFORMATION STATEMENT...
Spotters should closely monitor weather conditions and activate
as weather approaches.

Fehling/Leahy

In the hours before

Local storm report, Apr 11, 12:21 PM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1221 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     Non-Tstm Wnd Gst 1 SSW Melbourne         28.10N 80.65W
04/11/2024  M43 MPH          Brevard            FL   ASOS

            The ASOS at the Melbourne International
            Airport measured a wind gust of 43MPH/37KTS
            from the south.

&&

Schaper
Local storm report, Apr 11, 12:24 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1224 PM EDT Thu Apr 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     Non-Tstm Wnd Gst 2 SSW Silver Lake       28.82N 81.82W
04/11/2024  M43 MPH          Lake               FL   ASOS

            The ASOS at the Leesburg International
            Airport measured a wind gust of 43MPH/37KTS
            from the south.

&&

Schaper
Special weather statement, Apr 11, 12:56 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1256 PM EDT Thu Apr 11 2024

FLZ041-044-111745-
Northern Lake County FL-Inland Volusia FL-
1256 PM EDT Thu Apr 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND
NORTHWESTERN VOLUSIA COUNTIES THROUGH 145 PM EDT...

At 1255 PM EDT, Doppler radar was tracking a strong thunderstorm over
Juniper Springs, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Daytona Beach, DeLand, Pierson, DeLeon Springs, and Barberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2926 8142 2926 8115 2912 8114 2896 8166
      2905 8166 2905 8164 2928 8164 2930 8165
      2931 8167 2932 8168 2938 8145 2940 8143
      2940 8142
TIME...MOT...LOC 1655Z 233DEG 42KT 2917 8173

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Schaper
Special weather statement, Apr 11, 1:14 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
114 PM EDT Thu Apr 11 2024

FLZ144-111800-
Southern Lake County FL-
114 PM EDT Thu Apr 11 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LAKE COUNTY THROUGH
200 PM EDT...

At 114 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Groveland to 8 miles southwest of Mascotte
to 6 miles northeast of Dade City. Movement was northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tavares, Groveland, Mascotte, Howey-In-the-hills, and Lake Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2878 8195 2878 8166 2851 8166 2842 8196
TIME...MOT...LOC 1714Z 237DEG 57KT 2861 8184 2849 8198 2842 8211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sedlock
Special weather statement, Apr 11, 1:38 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
138 PM EDT Thu Apr 11 2024

FLZ041-141-111815-
Coastal Volusia FL-Inland Volusia FL-
138 PM EDT Thu Apr 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VOLUSIA COUNTY
THROUGH 215 PM EDT...

At 138 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pierson, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daytona Beach, Ormond Beach, Holly Hill, Pierson, and Barberville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2943 8107 2923 8096 2910 8150 2917 8152
      2918 8155 2935 8156 2938 8145 2940 8143
      2940 8142 2926 8142 2927 8115 2941 8116
      2943 8111
TIME...MOT...LOC 1738Z 250DEG 37KT 2922 8148

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Schaper
Special weather statement, Apr 11, 1:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
140 PM EDT Thu Apr 11 2024

FLZ041-044>046-111815-
Northern Lake County FL-Orange FL-Seminole FL-Inland Volusia FL-
140 PM EDT Thu Apr 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN ORANGE AND CENTRAL VOLUSIA COUNTIES THROUGH 215 PM
EDT...

At 140 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Plymouth, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Deltona, Sanford, Apopka, Altamonte Springs, and Ocoee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM EDT for east central
Florida.

&&

LAT...LON 2896 8166 2912 8113 2882 8098 2868 8114
      2858 8165 2859 8166
TIME...MOT...LOC 1740Z 237DEG 49KT 2878 8148

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:24 AM EDTGale WarningMLB17 hr
Apr 11, 3:24 AM EDTSmall Craft AdvisoryMLB29 hr
Apr 11, 3:57 AM EDTBeach Hazards StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia16 hr
Apr 11, 12:11 PM EDTSpecial Weather StatementMLBFlagler34 min
Apr 11, 12:28 PM EDTSevere Thunderstorm WarningMLBLake, Volusia17 min
Apr 11, 12:40 PM EDTTornado WarningMLBVolusia20 min
Apr 11, 12:56 PM EDTSpecial Weather StatementMLBVolusia49 min
Apr 11, 1:14 PM EDTSpecial Weather StatementMLBLake46 min
Apr 11, 1:16 PM EDTSpecial Marine WarningMLB59 min
Apr 11, 1:38 PM EDTSpecial Weather StatementMLBFlagler37 min
Apr 11, 1:40 PM EDTSpecial Weather StatementMLBSeminole, Volusia35 min
Apr 11, 1:48 PM EDTSpecial Weather StatementMLBLake27 min
Apr 11, 2:21 PM EDTSpecial Weather StatementMLBOrange, Seminole39 min
Apr 11, 2:24 PM EDTSpecial Weather StatementMLBOsceola51 min
Apr 11, 2:49 PM EDTSpecial Marine WarningMLB3 hr
Apr 11, 2:58 PM EDTSpecial Weather StatementMLBOrange, Osceola, Seminole47 min
Apr 11, 3:38 PM EDTSpecial Weather StatementMLBBrevard, Osceola52 min
Apr 11, 3:42 PM EDTSpecial Marine WarningMLB2 hr
Apr 11, 4:00 PM EDTSevere Thunderstorm WarningMLBBrevard18 min
Apr 11, 4:25 PM EDTSpecial Weather StatementMLBBrevard35 min
Apr 11, 5:14 PM EDTSpecial Weather StatementMLBIndian River31 min
Apr 11, 5:40 PM EDTSpecial Marine WarningMLB50 min
Apr 11, 5:41 PM EDTSpecial Weather StatementMLBIndian River34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.